Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


New Nausa
Jan 5, 2006

I've been on the following regiman for about a year: Zerit 40mg Lexiva 700 mg Epivir 150 mg

And it works! VL undetectable and T-cells are stable.

But in the past month, I've developed nausa that I have never had before, about an hour after dosing and it lasts for a good 4 hrs, then fades away.

Is this common? Or sign of something else? Suggeestions?

Response from Dr. Henry

You need to discuss with your HIV specialist. Liver problems, lactic acidosis, pancreatitis, internal fat increases, gastric or esophageal problems and other conditions can cause new onset nausea. Some of those problems can sometimes be related to your HIV drugs. KH



Previous
moods swings
Next
Diarrhea - HIV- or GI-related?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement